# SDR R61A2019062700651

- Difficulty date: June 20, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 29,159 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND THE RH WING CRACKED AT RIB 4-5 NEAR DOUBLER. INSTALLED FILLER, DOUBLER AND EXTERNAL DOUBLER IAW EMB ETD2019-170-084215 REV C. A/C REMAINS IN CHECK.
